# SDR YENA2024061100858

- Difficulty date: June 6, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N203JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 023
- Aircraft time: 46,337 hours, 30,442 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: RE-EVALUATE DENT AT FR98-FR99 & STR25R-STR29R, THE DENT IS LOCATED OVER 3 BAYS AND REPAIR CROSSES OVER 1 RIVET ROW  REF. EMBRAER NR-00179 W/O: H9417; REMOVED EXISTING REPAIR DOUBLER AND INSTALLED NEW REPAIR DOUBLER AND FILLER AT FR98-FR99 AND BETWEEN STRG 25R-29R REF ETD 2024-190-014202 REV AERNNOVA T1-170-24-143 REV AND JETBLUE EC E24-646-01.
